# SDR CPCP20080025

- Difficulty date: April 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 27,854 hours, 30,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK BTW FR 36-39 CORRODED.  REPLACED SEAT TRACK BTW FRAME 36-39 IAW SRM 51-25-04.
